# SDR DALA2017081006112

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FWD CARGO RT ZEE ANGLE CORRODED UPPER SURFACE BS 500+10 TO 500A.  MAINTENANCE REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02, DRAWING 143A8126, AND 143A0080, REV A.
